MathSciNet Relay Station
MathSciNet bibliographic data
MR242348 65.25 (62.00)
Amos, D. E.; Bulgren, W. G. On the computation of a bivariate $t$-distribution. Math. Comp. 23 1969 319–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement